| Model Number |
ULTRA M12C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
Event or Problem Description
End user states "the sides of packaging around catheter are curled in, causes difficulty to open product and causes one to easily contaminate the product upon removal possibly having contributed a uti a few months ago.He said prior to opening these he will swab the tear here end with an alcohol swab just in case upon removal it will come into contact with the outside lettuce edge.He said he has had utis in the past and is so careful to avoid use of these but said he has used some he may have contaminated inadvertently.He feels like this could have possibly contributed to a recent uti several months back.He hasn't had a uti in a while but a few months ago while he was having this issue, he developed a uti.Symptoms were pain in urethra, bladder and lower back as well as rectal pain.He had to go to urgent care for urine testing and get antibiotics (name unknown) to treat it.Has been doing well uti free now.".